Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Pressure sensation in head, popping in ears, nausea. On warfarin. What does it help with?

hi im 25 years old and have just been put on warfarin for PE i have not really been given any information as to what to expect from the drug or whats normal to experience from it. im feeling as is i have pressure in my head and my ears are popping a lot and im feeling nausea's is this something i should contact my wafarin nurse about?

thank you.
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi !

The feeling of nausea you are experiencing following warfarin administration is a less common side effect and you need not worry about it. But with regard to the headache you need to consult your warfarin nurse if it is persistent.
Answered: Mon, 8 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor